can progesterone cause anxiety?

Hi I have been taking bio identical progesterone in pill form for about 4 months now I stated at 100mg but was still feeling tired and bloated. So we upped my dose to 150mg I felt great that month I take it cd 14-28. This month I started and after I take it and fall asleep I woke up with a panic attack racing thoughts. I figured maybe I was feeling out. Last night the same thing happened and I woke up with anxiety. Could my body be producing enough and taking the progesterone could be causing anxiety?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...